Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I have menstrual problem, please help

I am 17 yrs old.For the past few months my menstrual flow is very low and it only lasts for 2 or 3 days.Before it used to last for 6 or 7 days and it was also heavy for the first 3 days.Plz help!!!!!!
Asked On : Fri, 18 Feb 2011
Answers:  2 Views:  357
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Hi Resh,
Anaemia is the main cause of decreased menstrual flow. Take a 3 month course of FESOVIT/DEXORANGE tabs. Also mood swings & stress can affect the flow.
Take Care
Answered: Sat, 5 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Hormonal changes and anaemia do cause such problems. Amongst herbal medicines rajha pravartini vati is used to increase menstrual flow and punarnava mandur is the drug of choice for anaemia and ashoka arisht normalises hormonal imbalance.
Answered: Fri, 18 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor